Differential operators for a scale of Poisson type kernels in the unit disc

Research output: Contribution to journalArticlepeer-review

17 Citations (SciVal)

Abstract

In this paper, we introduce a scale of differential operators which is shown to correspond canonically to a certain scale of solution kernels generalizing the classical Poisson kernel for the unit disc. The scale of kernels studied is very natural and appears in many places in mathematical analysis, such as in the theory of integral representations of biharmonic functions in the unit disc.
Original languageEnglish
Pages (from-to)227-249
JournalJournal d'Analyse Mathematique
Volume123
DOIs
Publication statusPublished - 2014

Subject classification (UKÄ)

  • Mathematics

Fingerprint

Dive into the research topics of 'Differential operators for a scale of Poisson type kernels in the unit disc'. Together they form a unique fingerprint.

Cite this